Bulletin of the American Mathematical Society

Second order linear oscillation with integrable coefficients

James S. W. Wong

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 909-911.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529924

Mathematical Reviews number (MathSciNet)
MR0233010

Zentralblatt MATH identifier
0167.38003

Citation

Wong, James S. W. Second order linear oscillation with integrable coefficients. Bull. Amer. Math. Soc. 74 (1968), no. 5, 909--911. https://projecteuclid.org/euclid.bams/1183529924


Export citation

References

  • 1. P. Hartman, Ordinary differential equations, Wiley, New York, 1964.
  • 2. Z. Opial, Sur les integrales oscillantes de l'equation differentielle u"+ƒ(t)u = 0, Ann. Polon. Math. 4 (1958), 308-313.
  • 3. D. Willett, On the oscillatory behaviour of the solutions of second order linear differential equations, Ann. Polon. Math., (to appear).